# SDR C77A20131111022

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Torn
- Location: Thrust Reverser
- Part time: 15,652 hours, 8,946 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OTBD THRUST REVERSER FRONT 12 O'CLOCK PLATFORM SEAL IS TORN.  REPLACED UPPER SEALS IAW SB 78-0055 R01, EO E17X-7800-001.4, REV 3.
